so i’ll have to update my meds list after today but to those seeking experiences with medicines (and this blog being kinda my med journal), i’m gonna explain why i’m going off latuda today.
i started latuda 2-3 months ago, late june. i was immediately started at 60mg (not my choice, i know) and i stayed on it.
it was making me SO exhausted at first. thankfully after the first week it was alright, but i usually have to go to bed an hour after taking it, which is NOT convenient with how you must have 350 calories with it. (i eat dinner around 6 pm… im not gonna go to bed at 7pm everyday)
but that kinda tiredness faded into…..all the time tiredness. i’ve been exhausted all day ever since i’ve been on it, which is odd because it’s not a typical side effect, but one none the less.
anyways, i had a very scary experience on the 7th of september where i ended up in the emergency room with a resting heartrate of 180bpm. and that was after ativan was in my system.
longstory short we don’t know what happened, but my doctor wanted to lower latuda. he didn’t know, and frankly i didn’t either, if lowering latuda would help (because a very long dejavu was involved, and that can be because of latuda OR my schizoaffective disorder) or not, so he decided to be safe and lower it first, though his plan was if it was WORSE lowering it, we’d go up instead.
he lowered it to 40mg, and since then it’s been hell for me. i’m still exhausted, my hallucinations are worse again, my mood is awful, the works.
one thing i’ve noticed since going lower? my anxiety is SO much better. turns out latuda was making me so fucking anxious and i didn’t even realize it. i had read about this side effect for people but i thought my anxiety was just..because of me. i didn’t think it’d be because of my meds.
after sept 7th i had severe anxiety and panic attacks (resulting in going to the ER again) and lowering latuda..helped. i still have anxiety but not as bad and i’ve only had 1 panic attack since.
but latuda was nice for my hallucinations….but that’s about it. my mood was unstable, my delusions were mostly bad, and yeah, etc.
though i had no weight gain or weight side effects as the past (zyprexa) has caused. so that was cool.
i’m going off because the fatigue is way too much for me. it’s horrible. again, it’s weird that latuda is doing this, and maybe there’s another reason not known yet, but yeah.
4/10 for me.